The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1267 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 6, 1982, pp. 77–94
DOI: 10.4171/ZAA/42

Published online: 1982-12-31

Optimalitätsbedingungen für Prozesse in Evolutionsgleichungen $n$-ter Ordnung

Winfried Kampowsky[1]

(1) Universität Greifswald, Germany

This paper deals with optimal control problems governed by nonlinear abstract ordinary differential equations of higher order with initial conditions. The considered evolution equations of higher order can be transformed into evolution equations of first order and can be soved then using the theory of monotone operators. For the control problems necessary optimality conditions are derived which are also sufficient in a special ease.

No keywords available for this article.

Kampowsky Winfried: Optimalitätsbedingungen für Prozesse in Evolutionsgleichungen $n$-ter Ordnung. Z. Anal. Anwend. 1 (1982), 77-94. doi: 10.4171/ZAA/42